# SDR COMA0160792

- Difficulty date: October 8, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 13,834 hours, 12,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT #5572. CREW REPORTED A BIRD STRIKE, LEFT WING TIP.C/W BIRDSTRIKE INSPECTION AND NO DAMAGE WAS FOUND.
